MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 AB EXTRACTOR BODY 64MM; EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 AB EXTRACTOR BODY 64MM; EXTRACTION INSTRUMENTS
Catalog Number 221700064
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pinnacle ultamet metal on metal liner extractor broke during removal of a metal on metal liner.Both the liner remover and the impactor handle broke during the case.All pieces were retrieved, nothing left in the patient.No surgical delay.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AB EXTRACTOR BODY 64MM
Common Device Name
EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7200182
Report Number1818910-2018-51438
Device Sequence Number1016453
Product Code HWB
UDI-Device Identifier10603295097341
UDI-Public10603295097341
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221700064
Device Lot NumberAH0602
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/17/2018
Initial Date Received by Manufacturer 12/29/2017
Supplement Date Received by Manufacturer01/17/2018
08/10/2018
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date01/18/2018
08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight100